# SDR DALA2023072506016

- Difficulty date: July 21, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N857NW
- Make and model: Airbus A330-223
- Aircraft serial: 0633
- Aircraft time: 74,343 hours, 9,526 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3357 3L EMERGENCY EXIT LIGHT INOP. CORRECTIVE ACTION: FOUND LIGHT ASSY 25WL DIODE BLOWN. FOUND EPSU 15WL INTERNAL FAULT. R&R 15WL & 25WL. (4835388)
